# SDR 02324632

- Difficulty date: November 20, 2002
- Submitted: November 21, 2002
- Operation: Air carrier
- Aircraft: N632BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7268
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 2880500802
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

After landing, the crew reported that the R/H engine upper fan cowl had departed the aircraft during landing.  Maintenance personnel inspected the R/H engine and surrounding area and found no further defects.  The R/H engine upper fan cowl was replaced and the aircraft was returned to service.
